# SDR GTIA2021101836054

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 42,246 hours, 19,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 DOOR ASSIST ACCUMULATORS REQUIRES SERVICE.-L1 AND R2 DOORS WERE SERVICED IAW AMM 52-10-00
